# SDR FDEA201811283392

- Difficulty date: November 28, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 81,196 hours, 17,991 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Rod
- Condition: Sheared
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COMPRESSOR STALL CLIMBING OUT OF 12,000 FT NR 1 ENG FL330 2ND COMPRESSOR STALL. WHILE ON DESCENT FOR LANDING OBSERVED THE FOLLOWING AT 6000 NR 1 EGT 512  EGT, 85% N1, NR 2 38 EGT, 77 %, NR 3 351 EGT 77%. CREW DEBRIEF, NR 2 ENG EGT WAS 358 NOT 38. NR 1 ENG THROTTLE NEEDED TO BE RETARDED MORE THAN 1 KNOB DUE TO NR 1 ENG N2 WAS HIGHER THAN ENG'S NR 2 & NR 3 AND NR 1 ENG N1 WAS LOWER THAN ENG'S NR 2 & NR 3 N1. NR 1 ENG EGT WAS HIGHER THAN ENG'S 2 & 3, NO ENG VIBRATION FELT. DURING VSV GVI INSPECTION FOUND ON THE RT SIDE ON THE VSV LEVER ASSY AFT MOST BEARING ROD SHEARED REF CF6-80C2 IPC 72-0-02 FIG 25 ITEM 110 DETAIL "E".
